MathSciNet Relay Station
MathSciNet bibliographic data
MR115104 (22 #5906) 46.00
Glimm, James G.; Kadison, Richard V. Unitary operators in $C\sp{\ast} $-algebras. Pacific J. Math. 10 1960 547–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement